Completeness theorems for reactive modal logics (bibtex)
by Dov Gabbay
Reference:
Completeness theorems for reactive modal logics (Dov Gabbay), In Ann. Math. Artif. Intell., Springer, volume 66, 2012.
Bibtex Entry:
@Article{Gabbay2012a,
  Title                    = {Completeness theorems for reactive modal logics},
  Author                   = {Gabbay, Dov},
  Journal                  = {Ann. Math. Artif. Intell.},
  Year                     = {2012},
  Number                   = {1-4},
  Pages                    = {81-129},
  Volume                   = {66},

  __markedentry            = {[diego.ambrossio:6]},
  Date-added               = {2013-01-04 17:49:13 +0100},
  Date-modified            = {2013-01-04 17:49:13 +0100},
  ISSN                     = {1012-2443},
  Language                 = {English},
  Publisher                = {Springer},
  Timestamp                = {2013.07.26}
}
Powered by bibtexbrowser